Welcome, Friend!

It looks like you're new here. If you want to get involved, click one of these buttons!

advertisement
advertisement
Protect anonymity
We strongly suggest that members do not include their email addresses. Once that is published , your email address is available to anyone on the internet , including hackers.

Notice
All discussions and comments that contain an external URL will be automatically moved to the spam queue. No external URL pointing to a medical web site is permitted. Forum rules also indicate that you need prior moderator approval. If you are going to post an external URL, contact one of the moderators to get their approval.
There are no medical professionals on this forum side of the site. Therefore, no one is capable or permitted to provide any type of medical advice.
This includes any analysis, interpretation, or advice based on any diagnostic test

The main site has all the formal medical articles and videos for you to research on.
advertisement

inafix is home ........6 days post-op

inafixiinafix Posts: 158
edited 06/11/2012 - 7:19 AM in Back Surgery and Neck Surgery
Surgery on Thursday ,went well for the most part. I lost a lot of blood and required every drop of my donor blood. My BP is still low but was and stayed low the whole time I was in the hospital. Got home around 5 PM yesterday. There is lots I can tell you but I can't do this long, I have to fill you in later. I am waiting for a call from my NS, I woke up with the thrush this afternoon.

I'll share more later.

Kelly Jo
advertisement

Comments

  • Oh, sounds like a rough one -

    Hang in there, we'll be thinking of you and sending cyber-soft healing hugs to you.
  • Let us know how you are doing when you can.

    Thrush is like a yeast infection in your mouth,
    - if I remember right. Your NS will proably order you some meds for it..... Last time I got it after my foot surgery I think they gave me pills.

    Feel better,

    Julie
  • advertisement
  • Hey Kelly,

    Glad to hear you're home. I hope things all went well and that you start to make a good recovery soon. Nightmare about the thrush, (nasty side effect of antibiotics!) hope that clears up soon too. Take care and get plenty of rest, Spicey
Sign In or Register to comment.